MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW REDIGUARD IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

TELEFLEX INCORPORATED ARROW REDIGUARD IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number IPN915325
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Middle-aged male with acute onset of chest pain.Procedure: heart catheterization.Upon insertion of the arrow balloon, it started leaking blood.Device removed and another one used, without known harm to patient.Manufacturer response for rediguard iab, rediguard iab (per site reporter), will obtain.

Brand Name
ARROW REDIGUARD IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key19078302
Report Number19078302
Device Sequence Number15058938
Product Code DSP
UDI-Device Identifier10801902161977
UDI-Public(01)10801902161977(17)250930(10)18F23K0002(JY32037
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/20/2024
Report Date (Section F) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915325
Device Catalogue NumberIAB-S840C
Device Lot Number18F23K0002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/10/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age1 MO
Patient SexMale
Patient Weight104 KG
Date Report Sent to FDA03/20/2024